Dedicated to the memory of Prof. Wilson Oliveira
N = 2 supersymmetric radiation damping problem on a noncommutative plane
Version of Record online: 3 MAY 2014
© 2014 by WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 526, Issue 5-6, pages 227–234, July 2014
How to Cite
Abreu, E. M. C., Mendes, A. C. R. and Oliveira, W. (2014), N = 2 supersymmetric radiation damping problem on a noncommutative plane. Ann. Phys., 526: 227–234. doi: 10.1002/andp.201300224
- Issue online: 14 JUL 2014
- Version of Record online: 3 MAY 2014
- Manuscript Accepted: 25 MAR 2014
- Manuscript Revised: 24 FEB 2014
- Manuscript Received: 2 DEC 2013
- razilian scientific support agencies
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!